# SDR DALA14033095806

- Difficulty date: June 2, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Bs 365 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABLIZER STRAP, BOTTOM OF FLOORBEAM AT BS 365.25 IS CRACKED, AND ALSO AT STA 375, LBL 24.75.  REMOVED DAMAGED SECTION OF STABLIZER STRAP, BOTTOM OF FLOORBEAM AT STATION 365.25 TO 375 AT LBL 24.75 IAW SRM. OPEN HOLE INSPECTED, NO CRACKS. FABRICATED REPAIR AND INSTALLED.
